# SDR HEEA086973

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 4,913 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 206362002103
- Condition: Loose
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN AT FUEL CAP KEEPS FALLING OUT. REPLACED.
